# SDR HEEA079531

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,534 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Tail Rotor Hub
- Component: Tail Rotor Hub
- Component part number: 212011701101FM1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB HAS A WORN BEARING. REPLACED WITH SERVICEABLE PART.
